MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 7F; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 7F; INTRODUCER, CATHETER
Model Number 1000093-002
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis did not detect any evidence of a manufacturing, material or design issue.The rate of occurrence is within predicted levels in the risk management document.There were no allegations or evidence of particulates or potential for particulates.This report is being submitted since the device involved shares the same product family, but with design differences, as other devices that were mdr reported.
 
Event or Problem Description
As reported when the physician went to split the introducer, one of the orange tabs broke off.Introducer removed using surgical instruments.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER 7F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key6962609
Report Number2183787-2017-00117
Device Sequence Number718559
Product Code DYB
UDI-Device Identifier00821329600203
UDI-Public00821329600203
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2019
Device Model Number1000093-002
Device Lot NumberW3716651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR